MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE 20G X 1 RP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE 20G X 1 RP; SYRINGE, PISTON
Model Number 8881513033
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported 2 cases of the product were received with most of the needles broken.

Brand Name
3ML SYRINGE 20G X 1 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8595676
Report Number1017768-2019-00635
Device Sequence Number2075112
Product Code FMF
UDI-Device Identifier20884521012650
UDI-Public20884521012650
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881513033
Device Catalogue Number8881513033
Device Lot Number83268
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/09/2019
Patient Sequence Number1